Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

4 Publikationen

2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1599920
R. Ahlswede, H. Aydinian, and L.H. Khachatrian, “Intersection theorems under dimension constraints”, Journal of Combinatorial Theory, Series A, vol. 113, 2006, pp. 483-519.
PUB | DOI | WoS
 
2006 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1597073
R. Ahlswede and V. Blinovsky, “Maximal sets of numbers not containing k+1 pairwise coprimes and having divisors from a specified set of primes”, JOURNAL OF COMBINATORIAL THEORY SERIES A, vol. 113, 2006, pp. 1621-1628.
PUB | DOI | WoS
 
2003 | Konferenzbeitrag | Veröffentlicht | PUB-ID: 1611224
R. Ahlswede and L.H. Khachatrian, “Cone dependence - A basic combinatorial concept”, Designs, Codes and Cryptography, vol. 29, 2003, pp. 29-40.
PUB | DOI | WoS
 
1998 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1625316
R. Ahlswede and Z. Zhang, “Code pairs with specified parity of the Hamming distances”, DISCRETE MATHEMATICS, vol. 188, 1998, pp. 1-11.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="extremal problems"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: ieee

Export / Einbettung